MAUDE Adverse Event Report: DEPUY MITEK LLC US MICROFIX QA+ #3/O ETH V4; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MICROFIX QA+ #3/O ETH V4; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212855
Medical Device Problem Codes Use of Device Problem (1670); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep that the microfix qa+ #3/o eth v4 device was received in a crushed box.During in-house engineering evaluation, it was determined that inserter holding pin was found bent.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Investigation summary: the complaint device was received and evaluated.The outer box was not returned.The inner foil pouch is completely sealed, no damages can be observed over its surface.The pouch was opened to review the condition of the device, the inserter holding pin was found to be bent.A manufacturing record evaluation was performed for the finished device 8l58022 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, we can confirm this complaint.Although the outer box was not returned, the device was found with a bending on the inserter pin.The possible root cause can be attributed to the transportation and storage conditions, however, this cannot be conclusively determined.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
MICROFIX QA+ #3/O ETH V4
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key14595121
Report Number1221934-2022-01590
Device Sequence Number5530241
Product Code MAI
UDI-Device Identifier10886705002443
UDI-Public10886705002443
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number212855
Device Catalogue Number212855
Device Lot Number8L58022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown